# SDR REXA200900050

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 14,578 hours, 12,581 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABC
- Part serial: 1387
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2453 ICT/MSP CREW RECEIVED FLAP FAIL CAUTION MESSAGE WHILE BOARDING PASSENGERS.  MAINTENANCE PERFORMED FIM TROUBLES SHOOTING PER AD 2009-06-12 FOUND FLAP ELECTRONIC CONTROL UNIT (FECU) SHOWING CODE FOR INTERNAL FAILURE.  FECU REMOVED AND REPLACED PER AMM.
